# SDR DALA2020021701177

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,822 hours, 52,295 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Condition: Dirty
- Location: Tailcone
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAILCONE UNSAFE ON OAP AFTER LANDING. T/S AFT TAIL CONE INDICATION WITH REF TO MD88 SSM 53-52. NO ABNORMAL INDICATION ON I/B TO RDU. DID FIND TAIL CONE LOCKING OUTSIDE SWITCH WITH DE-ICE FLUID IN CONNECTOR. CLEANED CONNECTOR AND EXERCISED OUTSIDE SWITCH. NO INDICATION AT THIS TIME. OK FOR SERVICE. (LP6411588)
